Georgia, 2014Damaging Wind in Georgia, September 22, 2014
September 22, 2014 · NWS CHS · 1 event in 1 county or zone
Scattered to numerous thunderstorms developed in the afternoon hours in the vicinity of a weak area of low pressure and associated cold front. A few of the storms became strong enough to produce damaging wind gusts.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered to numerous thunderstorms developed in the afternoon hours in the vicinity of a weak area of low pressure and associated cold front. A few of the storms became strong enough to produce damaging wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Sep 22, 12:53 PM EST, 1 hour 23 minutes earlier.
Area forecast discussion, Sep 22, 12:53 PM EST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
153 PM EDT MON SEP 22 2014
.SYNOPSIS...
A COLD FRONT WILL ADVANCE THROUGH THE REGION TODAY AND TONIGHT
BEFORE STALLING SOUTH OF THE AREA. HIGH PRESSURE WILL BUILD IN FROM
THE NORTH THROUGH NEXT WEEKEND WHILE A TROUGH OF LOW PRESSURE
STRENGTHENS NEAR THE COAST.
&&
.NEAR TERM /THROUGH TONIGHT/...
EARLY THIS AFTERNOON...FORECAST IS ON TRACK AND
SHOWERS/THUNDERSTORMS ARE STARTING TO MOVE INTO THE FAR INLAND
SOUTHEAST GEORGIA ZONES. PREVIOUS DISCUSSION FOLLOWS BELOW.
LATE THIS MORNING...RADAR IMAGERY SHOWS SHOWERS ACROSS THE
MIDLANDS ALONG AN APPROACHING COLD FRONT THAT ARE SO FAR STAYING
JUST OUT OF THE FORECAST AREA. THE FRONT AND AN AMPLIFYING UPPER
LEVEL PATTERN WILL BE THE MAIN FORECAST DRIVERS TODAY. ALOFT...THE
SHARP MID/UPPER LEVEL SHORTWAVE IS VERY PROMINENT ON WATER VAPOR
IMAGERY AS IT DIGS INTO THE TENNESSEE VALLEY...THE SOUTHERN
APPALACHIANS...AND THE DEEP SOUTH. THIS FEATURE IS PROGGED TO
CONTINUE TO QUICKLY DIG SOUTHEASTWARD...EVEN TAKING ON A MORE
NEUTRAL AND EVEN SLIGHTLY NEGATIVE TILT ALONG ITS AXIS. IT MAY
EVEN CLOSE OFF INTO AN UPPER LOW...THOUGH THIS WILL MORE THAN
LIKELY OCCUR OVERNIGHT. AT THE SURFACE...THE COLD FRONT STRETCHES
ACROSS CENTRAL GEORGIA AND THE CAROLINAS AND WILL CONTINUE TO BE
PUSHED BY AN EXPANSIVE AREA OF HIGH PRESSURE ACROSS THE UPPER
MIDWEST. THE MAIN FORECAST ISSUES FOR TODAY ARE CENTERED AROUND
THE DEVELOPMENT OF THUNDERSTORMS ALONG THE FRONT...THEIR
TIMING...AND THE SEVERE WEATHER POTENTIAL.
THE NEAR TERM HI-RES MODELS APPEAR TO HAVE A REASONABLE HANDLE ON
CURRENT CONDITIONS AND SHOW CONVECTIVE INITIATION ACROSS THE
INLAND SOUTHEAST GEORGIA ZONES AROUND 18Z. THIS ACTIVITY WILL THEN
EXPAND SOUTH AND EASTWARD THROUGH 21Z...WHEN THE COVERAGE IS
EXPECTED TO BE HIGHEST. THEN BY THE EVENING...MUCH OF THE ACTIVITY
WILL BE ALONG THE COAST LIKELY FOLLOWING OUTFLOW BOUNDARIES AS
THEY FAN OUT TO THE SOUTH AND EAST. NO SIGNIFICANT CHANGES HAVE
BEEN MADE TO THE ONGOING POP SCHEME...WHICH STILL LOOKS TO BE IN
GOOD SHAPE WHEN COMPARED TO LATEST AVAILABLE GUIDANCE.
THE NEXT BIG FORECAST QUESTION THEN DEALS WITH THE POTENTIAL FOR
SEVERE THUNDERSTORMS. VISIBLE SATELLITE IMAGERY SHOWS PLENTY OF
CLEAR SKIES AHEAD OF THE FRONT ACROSS THE FORECAST AREA...WHICH
WILL LEAD TO GOOD SURFACE HEATING THIS AFTERNOON. OVERALL
THOUGH...IT APPEARS THAT INSTABILITY WILL BE MORE ASSOCIATED WITH
MID/UPPER LEVEL COOLING WITH THE ARRIVAL OF THE UPPER WAVE THAN IT
WILL WITH SURFACE PROCESSES DUE TO SOME DRIER LOW LEVEL AIR. 500
MB TEMPS THIS MORNING ARE AROUND -8C...AND ARE EXPECTED TO COOL TO
AROUND -10 OR -11 BY THE LATE AFTERNOON HOURS. EVEN STILL...CAPE
VALUES APPEAR TO BE LIMITED IN THE 1500-2000 J/KG RANGE THANKS TO
A DRY SUB-CLOUD LAYER AND DEWPOINTS ONLY IN THE MID/UPPER 60S.
THERE IS A GOOD AMOUNT OF MID LEVEL DRY AIR WHICH RESULTS IN DCAPE
VALUES AROUND 900-1000 J/KG. ALSO...WINDS THROUGH THE LOWEST 6 KFT
AREN/T ALL THAT IMPRESSIVE...ESPECIALLY AT 700 MB WHERE THEY ARE
PROGGED TO ONLY BE AROUND 10-15 KT THIS AFTERNOON. INSTEAD THE
BULK OF THE SHEAR IS PROVIDED BY INCREASING 500 MB FLOW AS THE
SHORTWAVE DIGS INTO THE AREA. SO 0-6 KM SHEAR INCREASES TO THE
30-40 KT RANGE BY THE MID AFTERNOON. WHILE DAMAGING WIND GUSTS ARE
THE MAIN SEVERE THREAT...HAIL IS ALSO A POSSIBILITY. THE CURRENT
FREEZING LEVEL IS AROUND 14 KFT BUT IS EXPECTED TO DROP TO AROUND
13 KFT BY THE AFTERNOON...WITH A DECENT SEPARATION TO THE WET BULB
ZERO HEIGHT AROUND 10-11 KFT. SO LARGE HAIL IS POSSIBLE...BUT
CERTAINLY A SECONDARY CONCERN TO THE WIND THREAT. OVERALL...SOME
OF THE LIMITING FACTORS DISCUSSED ARE EXPECTED TO KEEP THE SEVERE
THREAT ISOLATED WITH A MAIN TIME PERIOD OF CONCERN BETWEEN 3 PM
AND 9 PM.
TONIGHT...WE MADE SOME CHANGES WITH THE UPPER SHORT WAVE TROUGH
SLOWING AND CUTTING OFF. WE INCREASED OVERNIGHT RAIN CHANCES MANY
AREAS AFTER LIKELY EVENING POPS OVER EASTERN AND SOUTHERN ZONES.
LIGHTER RAINS MAY LINGER THROUGH THE NIGHT WITH COOL NE WINDS AT
THE SURFACE. LOWS IN THE 60-65 RANGE.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...
THE UPPER SHORTWAVE IS EXPECTED TO CLOSE OFF AND STALL OVER THE
CAROLINAS TUESDAY AND WEDNESDAY WHILE A COASTAL TROUGH STRENGTHENS
ALONG THE SOUTHEAST COAST. ALTHOUGH THE GFS HAS COME INTO BETTER
AGREEMENT WITH THE ECMWF REGARDING THE UPPER LOW CUTTING OFF...THE
ECMWF REMAINS QUITE A BIT WETTER. THE EURO APPEARS A BIT TOO BULLISH
WITH BRINGING THE COASTAL TROUGH INLAND BY WEDNESDAY MORNING. WE
STUCK CLOSER TO THE GFS FOR THIS PACKAGE...KEEPING FAIRLY HIGH RAIN
CHANCES OVER THE COASTAL WATERS WITH RAPIDLY DIMINISHING POPS AS ONE
MOVES INLAND. WE SHOW A BIT MORE INLAND COVERAGE ON THURSDAY TO
ACCOUNT FOR THE TROUGH POTENTIALLY SHIFTING INLAND.
COLD ADVECTION WITH HIGH PRESSURE BUILDING IN FROM THE NORTH AND
EXTENSIVE CLOUDINESS DUE TO ISENTROPIC ASCENT WILL YIELD A COOLING
TREND DURING THE PERIOD. HIGHS ON TUESDAY SHOULD REACH THE LOWER 80S
BUT BY THURSDAY READINGS WILL BE IN THE MIDDLE 70S DURING THE DAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
PERHAPS ONE OF THE LONGEST HIGH PRESSURE WEDGE PATTERNS IS IN STORE
FOR THE MEDIUM TO LONG RANGE PERIODS. THE EXPANSIVE SURFACE HIGH
OVER THE NORTHEAST STATES LOOKS TO REMAIN IN PLACE THROUGH SATURDAY
NIGHT WHILE A COASTAL TROUGH MAINTAINS CONSIDERABLE CLOUDINESS...
BETTER RAIN CHANCES AND COOL TEMPS. SUNDAY INTO MONDAY THERE ARE
LARGE MODEL DIFFERENCES REGARDING THE POTENTIAL FOR A DEEP LONGWAVE
UPPER TROUGH MOVING INTO THE EASTERN UNITED STATES. A GULF LOW
PRESSURE SYSTEM MAY LIFT NORTHEAST LATE IN THE WEEKEND OR EARLY NEXT
WEEK.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
THE MAIN FORECAST PROBLEM THIS AFTERNOON AND EVENING IS THE
POTENTIAL FOR DIRECT IMPACTS FROM THUNDERSTORMS ASSOCIATED WITH A
COLD FRONT. THE TIMES FOR TEMPO THUNDER REDUCING VISIBILITIES AND
CAUSING GUSTY WINDS HAVE BEEN ADJUSTED BASED ON CURRENT RADAR AND
MODEL TRENDS. KSAV APPEARS TO HAVE THE BEST CHANCE TO SEE IFR
CONDITIONS FOR A BRIEF PERIOD AS THE THUNDERSTORM COVERAGE WILL
LIKELY BE BETTER THERE. BUT...CONFIDENCE ISN/T QUITE HIGH ENOUGH
SO BOTH SITES ARE KEPT IN THE MVFR RANGE FOR THUNDERSTORM
CONDITIONS. ONCE THUNDERSTORMS MOVE OFF THE COAST AND DISSIPATE
THIS EVENING...STRATIFORM RAIN WILL LIKELY DEVELOP AND LINGER
AROUND THE REGION FOR MUCH OF THE OVERNIGHT. THERE ARE SOME
SIGNALS IN THE MODEL DATA THAT PREVAILING MVFR OR LOWER CEILINGS
COULD OCCUR LATE TONIGHT AND INTO TUESDAY MORNING...BUT CONFIDENCE
ISN/T YET HIGH ENOUGH TO INTRODUCE INTO THE FORECAST.
INSTEAD...WILL GO WITH VFR CEILINGS AND STRENGTHENING NORTHEAST
WINDS FOR THE LATTER PART OF THE FORECAST AS A WEDGE OF HIGH
PRESSURE BEGINS TO BUILD INTO THE REGION.
EXTENDED AVIATION OUTLOOK...BRIEF FLIGHT RESTRICTIONS POSSIBLE IN
SCATTERED SHOWERS TUESDAY THROUGH FRIDAY. CHANCES FOR MVFR CEILINGS
INCREASE THURSDAY INTO FRIDAY AS LOW PRESSURE STRENGTHENS OFF THE
COAST.
&&
.MARINE...
TODAY...WINDS SHOULD LAY DOWN AS THE SURFACE FRONTAL TROUGH NEARS.
STRONG TSTMS ARE POSSIBLE LATER TODAY OR THIS EVENING ACROSS THE
MARINE WATERS...ESPECIALLY SOUTH OF CHARLESTON. IF SOME OF THE
HIGHER RESOLUTION MODELS ARE CORRECT...THE THREAT FROM TSTM WINDS
COULD BE SIGNIFICANT IF THEY ORGANIZE.
THE SYNOPTIC FLOW WILL SHIFT NORTH AND THEN NORTHEAST TONIGHT WITH
SURGING BUILDING THE FLOW CLOSE TO 20 KT OVER MUCH OF THE MARINE
AREA BY DAWN ON TUESDAY. SEAS WILL BUILD TONIGHT TO 3 TO 5 FT.
A PROLONGED NORTHEAST FLOW WILL EXIST FROM TUESDAY INTO NEXT WEEKEND
AS BROAD HIGH PRESSURE BUILDS FROM THE NORTH AND A COASTAL TROUGH
DEVELOPS. THE BEST GRADIENT AND SURGE IS ANTICIPATED TUESDAY INTO
WEDNESDAY DURING WHICH SMALL CRAFT ADVISORIES ARE LIKELY FOR MOST IF
NOT ALL OF THE COASTAL WATERS. LATE IN THE WEEK INTO THE WEEKEND WE
MAY STILL BE FLIRTING WITH SOME 6 FT SEAS AND 25 KT WIND GUSTS
THOUGH THE OVERALL GRADIENT LOOKS A BIT WEAKER.
&&
.TIDES/COASTAL FLOODING...
INCREASING NORTHEAST FLOW TUESDAY THROUGH NEXT WEEKEND WILL RESULT
IN MODERATE CHANCES FOR SHALLOW COASTAL FLOODING ALONG THE COAST
ESPECIALLY THE SC COAST INCLUDING DOWNTOWN CHARLESTON AROUND THE
TIMES OF HIGH TIDE.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&
NEAR TERM...BSH
SHORT TERM...JRL
LONG TERM...JRL
AVIATION...BSH
MARINE...JRL
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 22, 9:57 AM EST, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1057 AM EDT MON SEP 22 2014
GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047-052-231500-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-TIDAL BERKELEY-
1057 AM EDT MON SEP 22 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORMS...SCATTERED TO NUMEROUS THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG A COLD FRONT THIS AFTERNOON AND EARLY
THIS EVENING. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE
WITH DAMAGING WIND GUSTS...AND EVEN LARGE HAIL. THE MAIN TIME
FRAME FOR SEVERE WEATHER WILL BE BETWEEN 3 PM AND 9 PM.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
SCZ048>051-231500-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1057 AM EDT MON SEP 22 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORMS...SCATTERED TO NUMEROUS THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG A COLD FRONT THIS AFTERNOON AND EARLY
THIS EVENING. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE
WITH DAMAGING WIND GUSTS...AND EVEN LARGE HAIL. THE MAIN TIME
FRAME FOR SEVERE WEATHER WILL BE BETWEEN 3 PM AND 9 PM.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
COASTAL FLOODING...A PROLONGED PERIOD OF NORTHEAST WINDS COULD
RESULT IN SHALLOW SALTWATER FLOODING IN LOW-LYING AREAS ALONG THE
SOUTH CAROLINA COAST DURING THE EVENING HIGH TIDES TUESDAY THROUGH
SUNDAY. COASTAL FLOOD ADVISORIES MAY EVENTUALLY BE NEEDED.
.SPOTTER INFORMATION STATEMENT...
PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
AMZ330-350-352-354-374-231500-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1057 AM EDT MON SEP 22 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORM WIND GUSTS...SCATTERED TO NUMEROUS THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG A COLD FRONT ACROSS LAND AREAS THIS
AFTERNOON AND THEN MOVE INTO THE WATERS THROUGH THIS EVENING.
THUNDERSTORM WIND GUSTS COULD EXCEED 40 KNOTS AND PRODUCE
LOCALIZED HAZARDOUS CONDITIONS INCLUDING ROUGH SEAS AND LOW
VISIBILITIES. THE TIME FRAME FOR STORMS SHOULD BE BETWEEN 5 PM AND
MIDNIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL AND DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Special weather statement, Sep 22, 2:13 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
313 PM EDT MON SEP 22 2014
SCZ043-044-221945-
DORCHESTER-INLAND COLLETON-
313 PM EDT MON SEP 22 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER AND
COLLETON COUNTIES THROUGH 345 PM EDT...
AT 311 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
LODGE TO 6 MILES NORTHWEST OF MOSELLE...MOVING EAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
MOSELLE...LODGE...ASHTON...PADGETTS...COLLETON...CALDWELL...SMOAKS...
WILLIAMS...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
&&
LAT...LON 3304 8049 3294 8085 3294 8101 3296 8101
3303 8108 3310 8094 3307 8090 3309 8088
3310 8089 3313 8090 3313 8089 3326 8065
3326 8061
TIME...MOT...LOC 1913Z 266DEG 21KT 3319 8093 3302 8109Special weather statement, Sep 22, 2:14 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
314 PM EDT MON SEP 22 2014
GAZ088-SCZ040-042-222000-
ALLENDALE-HAMPTON-SCREVEN-
314 PM EDT MON SEP 22 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...ALLENDALE
AND HAMPTON COUNTIES THROUGH 400 PM EDT...
AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM MILBURY TO 11
MILES SOUTH OF MILBURY...MOVING EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
MILBURY...APPLETON...ALLENDALE...SEIGLING...ALLENDALE COUNTY
AIRPORT...BARTON...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PENNY SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3305 8145 3307 8113 3305 8112 3305 8110
3302 8108 3269 8118 3269 8146 3291 8149
TIME...MOT...LOC 1915Z 265DEG 19KT 3297 8137 3277 8147Thunderstorm Wind, Screven
- When
- September 22, 2:16 PM EST to 2:17 PM EST
- Where
- Screven County, 3.87 mi SSW of Capitolo
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.580, -81.630
Law enforcement reported a down power pole on Dorsey Clark Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Heavy Rain in New Mexico, September 22, 20141 death · $25,000 · 5 events
- Flash Flooding in Texas, September 22, 20141 death · 2 events
- Flash Flood and Hail in Colorado, September 22, 2014$100,000 · 1 in hail · 3 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, September 22, 20144 events
- Hail and Damaging Winds in South Carolina, September 22, 2014$4,000 · 1 in hail · 3 events
- Damaging Winds in South Carolina, September 22, 201450 kt wind · 2 events
- Waterspout in Gulf of Mexico, September 22, 20141 event
- Waterspout in South Atlantic Coastal Waters, September 22, 20141 event
- Marine Thunderstorm Wind in Gulf of Mexico, September 22, 20141 event
- Damaging Wind in Georgia, September 22, 2014$3,000 · 50 kt wind · 1 event
- Damaging Wind in Florida, September 22, 201453 kt wind · 1 event
- Strong Wind in Delaware, September 22 to 23, 2014$1,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 542725.